# SDR WRLA20090921226

- Difficulty date: September 21, 2009
- Submitted: September 29, 2009
- Operation: Air carrier
- Aircraft: N740WA
- Make and model: Boeing 747-4H6
- Aircraft serial: 25700
- Aircraft time: 64,732 hours, 8,643 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65B156296
- Condition: Worn
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, MAINTENANCE DISCOVERED 11 FASTENERS WORN AND 4 FASTENER HOLES ENLARGED ON THE RIGHT WING FIXED LEADING EDGE NOSE OUTER SKIN AT ILES 330.00.  CORRECTIVE ACTION WAS TO REPAIR THE SKIN PER B747-400 SRM 57-41-01 REPAIR 5, DETAIL I, REV 73.  REQUIRED REMOVAL AND RE-INSTALLATION OF THE NUMBER 14 KRUEGER FLAP.
